# SDR ASOA2014102111459

- Difficulty date: September 17, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 29,629 hours, 20,651 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Chafed
- Location: Bs 977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT BS 977 STRINGER 27 IS CHAFED.  REMOVED AND REPLACED THE REPAIR DOUBLER IAW SRM 51-42-20-001-001-A01 AND REO 670-53-00-922, REV-10-03-14.
